# SDR UPS04242321

- Difficulty date: April 27, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON SUPPORT STRUCTURE IN NWW RT FWD AREA.  SUPPORT STRUCTURE REMOVED REF NRC NR 748078, SUPPORT STRUCTURE FABRICATE D IAW SRM 51-20-1, SUPPORT STRUCTURE INSTALLED IAW SRM 51-30-02.
